# SDR FDEA201502170538

- Difficulty date: February 17, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110693
- Condition: Corroded
- Location: Bs 1671-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDER FLOOR BETWEEN STATION 1691 & 1701, STRINGER 29R CORRODED.  REPLACED THE STRINGER IAW SRM 53-00-03, REPAIR 2 & SRM 51-40-02.    MAJOR REPAIR.
